| Model Number |
VTICMO 12.6 (-16.50/2.50) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative: rotation, secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced lens rotation.The lens was repositioned, but then the lens was exchanged with a longer length lens and implanted vertically.The problem was resolved.
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned in a microcentrifuge tube, dry with residue/debris on the product.Visual inspection found the lens haptic bent.Dimensional inspection found the lens within specifications.Claim#: (b)(4).